# SDR 96FDEA00881

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Condition: Disbonded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FOREFLAP INBOARD RUB STRIP MISSING.    UPON FURTHER INVESTIGATION, FOUND A 7.50 INCH BY 3.25 INCH PREVIOUS REPAIR IN RUB STRIP AREA TO BE DISBONDED.  ******S/D****** REPAIRED DAMAGED SKIN TO RIGHT WING INBOARD FOREFLAP RUB STRIP AREA IAW FEDEX SRM 51-40-6.
